RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2018, том 14, номер 3, страницы 336–361 (Mi jmag703)  

The extended Leibniz rule and related equations in the space of rapidly decreasing functions

Hermann Königa, Vitali Milmanb

a Mathematisches Seminar, Universität Kiel, 24098 Kiel, Germany
b School of Mathematical Sciences, Tel Aviv University, Ramat Aviv, Tel Aviv 69978, Israel

Аннотация: We solve the extended Leibniz rule $T(f\cdot g)=Tf \cdot Ag+Af\cdot Tg$ for operators $T$ and $A$ in the space of rapidly decreasing functions in both cases of complex and real-valued functions. We find that $Tf$ may be a linear combination of logarithmic derivatives of $f$ and its complex conjugate $\overline{f}$ with smooth coefficients up to some finite orders $m$ and $n$ respectively and $Af=f^{m}\cdot \overline{f}$ $^{n} $. In other cases $Tf$ and $Af$ may include separately the real and the imaginary part of $f$. In some way the equation yields a joint characterization of the derivative and the Fourier transform of $f$. We discuss conditions when $T$ is the derivative and $A$ is the identity. We also consider differentiable solutions of related functional equations reminiscent of those for the sine and cosine functions.

Ключевые слова и фразы: rapidly decreasing functions, extended Leibniz rule, Fourier transform.

Финансовая поддержка Номер гранта
MINERVA Foundation
Alexander von Humboldt-Stiftung
United States - Israel Binational Science Foundation (BSF) 200 6079
Israel Science Foundation 387/09
The first author is supported by Minerva. The second author is supported in part by the Alexander von Humboldt Foundation, by ISF grant 387/09 and by BSF grant 200 6079.


DOI: https://doi.org/10.15407/mag14.03.336

Полный текст: PDF файл (424 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 39B42, 47A62, 26A24
Поступила в редакцию: 08.02.2018
Язык публикации: английский

Образец цитирования: Hermann König, Vitali Milman, “The extended Leibniz rule and related equations in the space of rapidly decreasing functions”, Журн. матем. физ., анал., геом., 14:3 (2018), 336–361

Цитирование в формате AMSBIB
\RBibitem{KonMil18}
\by Hermann~K\"onig, Vitali~Milman
\paper The extended Leibniz rule and related equations in the space of rapidly decreasing functions
\jour Журн. матем. физ., анал., геом.
\yr 2018
\vol 14
\issue 3
\pages 336--361
\mathnet{http://mi.mathnet.ru/jmag703}
\crossref{https://doi.org/10.15407/mag14.03.336}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000450683100005}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag703
  • http://mi.mathnet.ru/rus/jmag/v14/i3/p336

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:22
    Полный текст:9
    Литература:2

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019